Open Access
2003-2004 Convergence theorems for the Henstock integral involving small Riemann sums.
Soeparna Darmawijaya, Ch. Rini Indrati, Bambang Soedijono, Subanar
Author Affiliations +
Real Anal. Exchange 29(1): 481-488 (2003-2004).


We generalize the functionally-small-Riemann-sum (FSRS) property for the Henstock integral to the $n$-dimensional Euclidean space. We prove a convergence theorem and its connection with the equi-integrability condition.


Download Citation

Soeparna Darmawijaya. Ch. Rini Indrati. Bambang Soedijono. Subanar. "Convergence theorems for the Henstock integral involving small Riemann sums.." Real Anal. Exchange 29 (1) 481 - 488, 2003-2004.


Published: 2003-2004
First available in Project Euclid: 9 June 2006

zbMATH: 1071.26006
MathSciNet: MR2063089

Primary: 26A39

Keywords: $\delta$-fine partition , Equi-Henstock integrability , Functionally Small Riemann Sum , Henstock integral , Uniformly Functionally Small Riemann sum , Uniformly Strong Lusin Condition

Rights: Copyright © 2003 Michigan State University Press

Vol.29 • No. 1 • 2003-2004
Back to Top